I took my first and last course of accutane in Summer 2010. I've had acne free happy years since that time - none at all.
My happiness with the results has somewhat been dulled as in the last three months, I've had two very painful underskin pimples like I used to have.
So, is that it? Will I have to go through that rigamaroll again - I had awful side effects whilst on it and it was such a mess.
I just feel cheated (and in pain... I have one lovely spot right under my eye...I remember this!) because I was assured after your course or two of accutane, all will be over for an extremely long time.
Currently on my first course, derm has told me some people need more than the one to get through it. Perhaps see your GP/derm if it persists
I started taking Roaccutane tablets in January I think. Up until a few weeks ago, I was suffering from severe dryness (especially around lips!) although the spots did start going. Now my face looks clear (with foundation) - otherwise you can see the marks, but the spots have gone and the dryness has died down as well now. So things are looking up for me
Tbh, two painful under-skin pimples doesn't sound severe enough to go back on to Roaccutane. In any case, the GP will most likely give you antibiotics and topicals again before anything (i.e. referral to dermo). Of course, it's down to the dematologist's discretion on what merits roaccutane prescription - whether it's severe acne, acne that's scarring, persistence, psychological reasons...
Thanks for posting! You just need to create an account in order to submit the post
Already a member?
Oops, something wasn't right
please check the following:
Not got an account?
Sign up now
© Copyright The Student Room 2015 all rights reserved
The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.
Register Number: 04666380 (England and Wales), VAT No. 806 8067 22
Registered Office: International House, Queens Road, Brighton, BN1 3XE